Notes on multidimensional xed-point theorems

Habibulla Akhadkulov, Mohd. Salmi Md. Noorani, Azizan B. Saaban, Fathilah M. Alipiah, Habes Alsamir

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we prove the existence and uniqueness of coincident (xed) points for nonlinear mappings of any number of arguments under a (, , ’)-weak contraction condition without O-compatibility. The obtained results extend, improve and generalize some well-known results in the literature to be discussed below. Moreover, we present an example to show the eciency of our results.

Original languageEnglish
Pages (from-to)360-374
Number of pages15
JournalDemonstratio Mathematica
Volume50
Issue number1
DOIs
Publication statusPublished - 1 Apr 2017

Fingerprint

Theorem
Nonlinear Mapping
Coincident
Compatibility
Contraction
Existence and Uniqueness
Generalise

Keywords

  • Contractive mapping
  • Fixed-point
  • Mixed monotone property
  • Partially ordered set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Akhadkulov, H., Md. Noorani, M. S., Saaban, A. B., Alipiah, F. M., & Alsamir, H. (2017). Notes on multidimensional xed-point theorems. Demonstratio Mathematica, 50(1), 360-374. https://doi.org/10.1515/dema-2017-0033

Notes on multidimensional xed-point theorems. / Akhadkulov, Habibulla; Md. Noorani, Mohd. Salmi; Saaban, Azizan B.; Alipiah, Fathilah M.; Alsamir, Habes.

In: Demonstratio Mathematica, Vol. 50, No. 1, 01.04.2017, p. 360-374.

Research output: Contribution to journalArticle

Akhadkulov, H, Md. Noorani, MS, Saaban, AB, Alipiah, FM & Alsamir, H 2017, 'Notes on multidimensional xed-point theorems', Demonstratio Mathematica, vol. 50, no. 1, pp. 360-374. https://doi.org/10.1515/dema-2017-0033
Akhadkulov, Habibulla ; Md. Noorani, Mohd. Salmi ; Saaban, Azizan B. ; Alipiah, Fathilah M. ; Alsamir, Habes. / Notes on multidimensional xed-point theorems. In: Demonstratio Mathematica. 2017 ; Vol. 50, No. 1. pp. 360-374.
@article{c7e7fb621e3144489fecc05840d33f9c,
title = "Notes on multidimensional xed-point theorems",
abstract = "In this paper we prove the existence and uniqueness of coincident (xed) points for nonlinear mappings of any number of arguments under a (, , ’)-weak contraction condition without O-compatibility. The obtained results extend, improve and generalize some well-known results in the literature to be discussed below. Moreover, we present an example to show the eciency of our results.",
keywords = "Contractive mapping, Fixed-point, Mixed monotone property, Partially ordered set",
author = "Habibulla Akhadkulov and {Md. Noorani}, {Mohd. Salmi} and Saaban, {Azizan B.} and Alipiah, {Fathilah M.} and Habes Alsamir",
year = "2017",
month = "4",
day = "1",
doi = "10.1515/dema-2017-0033",
language = "English",
volume = "50",
pages = "360--374",
journal = "Demonstratio Mathematica",
issn = "0420-1213",
publisher = "De Gruyter Open Ltd.",
number = "1",

}

TY - JOUR

T1 - Notes on multidimensional xed-point theorems

AU - Akhadkulov, Habibulla

AU - Md. Noorani, Mohd. Salmi

AU - Saaban, Azizan B.

AU - Alipiah, Fathilah M.

AU - Alsamir, Habes

PY - 2017/4/1

Y1 - 2017/4/1

N2 - In this paper we prove the existence and uniqueness of coincident (xed) points for nonlinear mappings of any number of arguments under a (, , ’)-weak contraction condition without O-compatibility. The obtained results extend, improve and generalize some well-known results in the literature to be discussed below. Moreover, we present an example to show the eciency of our results.

AB - In this paper we prove the existence and uniqueness of coincident (xed) points for nonlinear mappings of any number of arguments under a (, , ’)-weak contraction condition without O-compatibility. The obtained results extend, improve and generalize some well-known results in the literature to be discussed below. Moreover, we present an example to show the eciency of our results.

KW - Contractive mapping

KW - Fixed-point

KW - Mixed monotone property

KW - Partially ordered set

UR - http://www.scopus.com/inward/record.url?scp=85040862426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040862426&partnerID=8YFLogxK

U2 - 10.1515/dema-2017-0033

DO - 10.1515/dema-2017-0033

M3 - Article

AN - SCOPUS:85040862426

VL - 50

SP - 360

EP - 374

JO - Demonstratio Mathematica

JF - Demonstratio Mathematica

SN - 0420-1213

IS - 1

ER -